MAUDE Adverse Event Report: EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067718
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient was experiencing throbbing pain while using the orthopak device.The patient had been wearing the device 24 hours per day since (b)(6) 2025 and the pain started on (b)(6) 2025.The patient did not do any extra activities.The patient rated the pain as an 8 or 9 on a scale of 1-10.The patient is taking tylenol and awaiting a call back from their doctor.Customer service advised the patient to remove the device for a few days.It was later reported that the patient continued to treat for 8 to 10 hours per day and her pain level remained at an 8 or 9 out of 10.The patient is unable to pinpoint when the pain starts since it comes and goes.The pain is in the left shoulder where the fracture is.The patient stated that she has a follow up appointment with her orthopedic doctor on (b)(6) 2025.The patient wants to continue treating with the device.No further information was provided.
 
Additional Manufacturer Narrative
Additonal information: b4: date of this report, g3: date received by manufacturer: h6: evaluation codes.Corrected data: d2: common device name.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor for trends.
 
Event or Problem Description

Brand Name
BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21677161
Report Number0002242816-2025-00044
Device Sequence Number8343418
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067718
Device Catalogue Number1067718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale
Patient EthnicityNon Hispanic